Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Deanxit medication for anxiety and depression - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3177 Questions
Doctor :   Hi
Doctor :   I am Dr.
User :   hello doc
Doctor :   How can I help you?
User :   sir i am on deanxit for the last 3 months ( im 32 yr ol m )
User :   my sypmtoms have improved now and now i want to ween of deanxit
User :   please let me know how to slowly ween of the drug as the last time about 2 months back i quit this drug cold turkey and i was in a mess , had flu like symptoms and anxiety attacks
Doctor :   go ahead.
User :   thats all
User :   im using the drug for anxiety and mild depression
Doctor :   ok
Doctor :   plz hold
User :   not a problem
Doctor :   This drug should be taken within bounds if allowed by a specialist. And it is supposed for short term usage only.
User :   should i start missing the dosages every second day to quit this drug or reduce the quantity ?
Doctor :   ARe you stable on these medications?
Doctor :   How long are you taking this medication?
User :   yes i am stable on these med
User :   and iv been taking it for last 3 months
Doctor :   ok
Doctor :   Are diagnosed with Depression or anxiety?
User :   before that i took it for a month and i quit cold turkey and experienced panic attacks
User :   so i started it again
Doctor :   ok
User :   now im fine and i want to quit
Doctor :   Ok
Doctor :   Are diagnosed with Depression or anxiety?
User :   yes anxiety and minor depression
User :   how do quit it slowly
Doctor :   Which one is major problem?
User :   both a bit
User :   anxiety is a bit more bothersome
User :   i tried lexapro for sometime but it gave my many side effects so i took deanxit
User :   i took deanxit under the advice of my local physician
User :   but now hes travelling
User :   are you there sir?
User :   .
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor